# SDR ABXA020057

- Difficulty date: July 10, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46097
- Aircraft time: 72,493 hours, 26,575 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Detector
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON ONE MILE FINAL, THE LOWER CARGO FIRE LIGHT ILLUMINATED. MX DISPLAY SHOWED "FWD A FIRE". EMERGENCY DECLARED INTO KILN BY CREW. LANDED AND CLEARED RUNWAY, TOWER AND CRASH CREW OBSERVED NO EVIDENCE OF FIRE. APPROXIMATELY 5 MINUTES AFTER, CARGO FIRE INDICATED LIGHT EXTINGUISHED. TAXIED TO GATE AND DID BATTERY SHUT DOWN. INSPECTED CARGO HOLD 1 AND 2, NO FIRE. PERFORMED FIRE DETECTION SYSTEM TEST. SYSTEM CHECKED GOOD. PERFORMED ADJUSTMENT/TEST IAW DC-8 SMM 26-15-00. OPS CHECKED GOOD.
